# SDR FDEA2020043010653

- Difficulty date: April 1, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 83,641 hours, 42,351 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 10N60081
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BLOCK IN DURING ENTRY DOOR OPENING, FOUND  DOOR HOLD OPEN LOCK COLLAR CRACKED.      REMOVED AND REPLACED L1 DOOR HOLD OPEN LOCK COLLAR                      REF AMM 52-11-08-8-0.
